# SDR DHL2004367003

- Difficulty date: February 25, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER WARNING PANEL (MWP) DOORS LIGHT ILLUMINATED WITH NO LIGHTS ON S/O'S DOORS PANEL ILLUMINATED.  CYCLED CREW ENTRY DOORS IAW M/M 52-71-00.  OPS CHECKED GOOD.
